# SDR MWEA050122

- Difficulty date: November 8, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N923ME
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 1,085 hours, 607 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Warning Light
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PILOT BOX CONTINUOUSLY FLASHED AMBER THEN WHITE, AUTO PILOT WOULD NOT ENGAGE AND BOTH MULTIFUNCTION CONTROL DISPLAY UNIT WOULD NOT RESPOND.  COMPLIED WITH FIM TASK AND RETURN TO SERVICE OF AUTO PILOT SYSTEM ON BOTH NR 1 AND NR 2 FLIGHT CONTROL COMPUTER, NO OTHER FAULTS NOTED.  OK FOR SERVICE.
